# SDR AALA201704079015

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 11,777 hours, 2,386 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO ASYMMETRIC POWER ON TAKEOFF ROLL, SCRUBBED NOSE WHEEL GIVING A STEERING FAULT INDICATION. FLIGHT RETURNED TO GATE FOR MAINTENANCE INSPECTION. NOSE WHEEL STEERING WAS NORMAL. MAINTENANCE FOUND THE LEFT NOSE LANDING GEEAR TIRE INNER SHOULDER WORN FROM SCRUBBING THE RUNWAY AND REPLACED THE NR 1 &  NOSE LANDING GEAR WHEEL & TIRE ASSEMBLY IAW AMM 31-41-12.  AIRCRAFT WAS GROUNDED.
